# SDR USAAD96157

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EXIT FLOOR LEVEL EMERGENCY LIGHT (RED) INOPERATIVE.  REPAIRED BROKEN WIRE TO LIGHT.  (M)
